# SDR DALA2024050104834

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 43,322 hours, 29,931 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Fcc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FCC FAULTING BOTH REDUNDANT STOP SWITCHES ON DESCENT MULTIPLE FLIGHTS. VERIFY CONDITION AND SECURITY OF REDUNDANT RUDDER LIMITER RETURN SPRINGS. FOUND RUDDER LIMITER PUH ROD BINDING. REMOVED ROD AND REPLACED BOTH BEARINGS REF P.S. 900-9-1 #06. INSTALLRD ROD REF B717 AMM 27-26. FUNCTIONAL TEST OF RUDDER LIMITER TEST NORMAL. INSTALLATION, RIG, & TEST OK. SELECTED SDR -YES- FROM -NO- PER AMT 882284. (LP #0319513)
